Metrics

From
Recurrence Relations for Single and Product Moments of Generalized Order Statistics from Extreme Value Distribution by Kamal Nain Kapoor American Journal of Applied Mathematics and Statistics. 2014, 2(2), 77-82 doi:10.12691/ajams-2-2-5
Views
13221
Html 12798
Abstract 423
14 March 2014 (publication date) through 23 January 2022 *
18.73 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5721
PDF2476
Epub792
XML1237
PPT375
Figures264
Tables577
Export: 2578
RIS796
BibTex886
Endnote896
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
1
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com